A 46-year-old male asked:
I had pains in my upper abdomen, i took omniflux. but then lately when this pain comes i've noticed that the sides on my back hurt,that i can't stand or sit up straight. last night, it was even worse it felt like my spinal cord was cracking. help!?
1 doctor answer • 2 doctors weighed in
Kidney stones?: This sounds like you could be passing a kidney stone. Please go see a doctor in person. Usually stones will pass with no medical intervention, but there ARE treatments to help.
P.S. Am a psychiatrist but did my big pathology project in medical school on kidney stones so I am bizarrely knowledgeable in this area outside of my specialty.
Created for people with ongoing healthcare needs but benefits everyone.
27 viewsReviewed Nov 15, 2020
Last updated Nov 15, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.